# SDR FDEA201906211393

- Difficulty date: June 21, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 67,177 hours, 15,041 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2513501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT INBOARD LUG HOLE BORE FOUND CORROSION.   CORROSION AT LEFT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT INBOARD LUG   HOLE BORE (G AND F HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-52-  03. OVERSIZED BUSHING FABRICATED  AND INSTALLED AS PER CMM 57-52-  03 AND EA # 1-5750-132283 C PART 5 STEP 2.A AND STEP 2.B.  CLASSIFIED AS MAJOR PER GMM 6-2-100.
